MAUDE Adverse Event Report: ARTHREX, INC. TIBIAL TUNNEL QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIBIAL TUNNEL QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number TIBIAL TUNNEL QUADLINK KIT, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08-dec-2025, a sales representative reported via email that an ar-1288qtt-100 tibial tunnel quadlink kit (10 mm) snapped while attempting to shorten the femoral fibertag tightrope.The graft may have bottomed out, but no excessive force was believed to have been applied.The rupture occurred at the splice where the four tightrope sutures converge, resulting in loss of suspensory fixation.The graft and broken tightrope portion were removed, and a btb tightrope was passed into the fibertag whipstitch to complete the procedure.The event prolonged surgery by approximately 10 minutes, requiring additional anesthesia.The issue was discovered during a procedure on (b)(6)2025.Additional information was received on 12/15/2025: this occurred during an acl reconstruction procedure on (b)(6) 2025.The case was completed using an ar-1588btb-ib tightrope ii btb.No adverse effects were reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure the most likely cause of the reported and observed damage is user error, specifically, the application of excessive force during suture tensioning.Improper techniques, such as pulling too forcefully or adjusting the suture against a sharp or rough edge, may result in suture breakage.Directions for use dfu-0147-eo revision 4.Tightrope devices.G.Precautions 1.Acl/pcl/btb/rt/abs/cl/cls/pf/pfc tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
TIBIAL TUNNEL QUADLINK KIT, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23908221
Report Number1220246-2025-05873
Device Sequence Number13034850
Product Code GAT
UDI-Device Identifier00888867473638
UDI-Public(01)00888867473638(11)250618(17)290228(10)15452953
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIBIAL TUNNEL QUADLINK KIT, 10MM
Device Catalogue NumberAR-1288QTT-100
Device Lot Number15452953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown